MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ULTRA SENSITIVE EARLOOP MASK; SURGICAL MASK

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ULTRA SENSITIVE EARLOOP MASK; SURGICAL MASK
Model Number 73-GCFCXSSF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Crosstex has contacted the customer to obtain additional information regarding the reported event; however, to date we have not received additional information.Crosstex requested that the masks subject of the event be returned for evaluation.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that employees obtained scratches on their faces while wearing ultra sensitive earloop face masks.The user facility did not disclose if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
The results of the evaluation of the returned masks concluded that no further action was needed.Masks were found to be within specification.No additional issues have been reported.

Brand Name
ULTRA SENSITIVE EARLOOP MASK
Common Device Name
SURGICAL MASK
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 w henrietta rd.
rush, NY 14543
4403927453
MDR Report Key15219015
Report Number1319130-2022-00003
Device Sequence Number15119313
Product Code FXX
UDI-Device Identifier20612479229383
UDI-Public20612479229383
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number73-GCFCXSSF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Supplement Date Received by Manufacturer07/15/2022
Initial Report FDA Received Date08/12/2022
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown